MathSciNet Relay Station
MathSciNet bibliographic data
MR2577839 (2011b:39005) 39A10
He, Tieshan; Su, Yueliang On discrete fourth-order boundary value problems with three parameters. J. Comput. Appl. Math. 233 (2010), no. 10, 2506–2520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement